# SDR SWAA2012091707626

- Difficulty date: September 13, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 26,211 hours, 15,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINING COLLAR MISSING OUTER SLEEVE.  REMOVED AND REPLACED GIRT BAR ASSY PER AMM.
